| Model Number |
X SERIES |
| Medical Device Problem Code |
Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/28/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
Event or Problem Description
Complainant alleged that while attempting to defibrillate a 91-year-old female patient, the device's pacer function was inappropriately active.Complainant indicated that the clinician obtained another device to continue treating the patient.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
The device was not returned to zoll medical corporation for evaluation however, the customer provided treatment summary report strip for review.But no conclusions can drawn without evaluating the device.The customer has been contacted for return of the device.Analysis of reports of this type has not identified an increase in trend.